# SDR MALA000587

- Difficulty date: September 2, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS ON LT ICE SHIELD AT STA 319.0, REFER TO CELSIUS TASK CARD 2522, W/O18816.  MAINTENANCE REPAIRED DENTS AT 339.8 SL1541 EXTERNAL DOUBLER INSTALLATION REF SAAB SRM 53-70-10 FOR REPAIR DETAIL AND DENTS INFORMATION SEE ATTACHED IPM 12 FORM.  PAINT AND SURFACE TREATMENT REFERENCE PAINT CARD W/O 18816, TASK 2521 IPM 12 FORM ITEM 15.
